Alert archive / Mississippi / River Flood Warnings in 2018

River Flood Warning 17, NWS Mobile, AL

April 7, 2018George County, Greene County, Wayne County, Mississippi

NWS Mobile, AL issued this river flood warning at Apr 7, 2018, 9:07 AM CDT for George County, Greene County, Wayne County, Mississippi. It took effect at Apr 9, 2018, 1:00 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Apr 7, 2018, 9:07 AM CDT (14:07 UTC)
In effect from
Apr 9, 2018, 1:00 PM CDT
Expired
Apr 12, 2018, 5:45 PM CDT
In force
3 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties George County, MS, Greene County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 68 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chickasawhay River at Leakesville (LEKM6). The gauge peaked at 21.42 ft at Apr 11, 2018, 2:00 AM CDT.

actionminormoderate15202504/0704/0804/0904/1004/1104/1204/13
Action stage
15 ft
Minor stage
20 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

217 
WGUS44 KMOB 071407
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile, AL
907 AM CDT Sat Apr 7 2018



...The National Weather Service in Mobile has issued a flood warning for the 
following rivers in Mississippi... 

  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties.

.Heavy rainfall is forecast to occur over the next 24 hours. As a result...river
levels are forecast to rise and a flood warning is now in effect. It is 
emphasized that the following forecast is based on the expected rainfall during 
the next 24 hours. If less rainfall occurs...it may be necessary to revise this 
stage forecast downward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-081406-
/O.NEW.KMOB.FL.W.0017.180410T1400Z-000000T0000Z/
/LEKM6.1.ER.180410T1400Z.180412T1200Z.000000T0000Z.NO/
907 AM CDT Sat Apr 7 2018

The National Weather Service in Mobile has issued a 

* Flood Warning for 
  The Chickasawhay At Leakesville
* From Tuesday morning until further notice
* At 8AM Saturday the stage was...12.2 feet. 
* Minor flooding is forecast 
* Flood stage is 20 feet. 
* Forecast to rise above flood stage by late Tuesday morning and continue to 
  rise near 22 feet by Thursday morning. Additional rises are possible 
  thereafter.
* At 22 feet...Flooding of lowlands continues and some roads in low lying 
  areas become cut off by high water.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
9 follow-up statements
159 
WGUS84 KMOB 081506
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1006 AM CDT Sun Apr 8 2018
 

...The flood warning continues for the following rivers in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-091506-
/O.EXT.KMOB.FL.W.0017.180410T0300Z-000000T0000Z/
/LEKM6.1.ER.180410T0300Z.180412T1200Z.000000T0000Z.NO/
1006 AM CDT Sun Apr 8 2018

...Flood Warning extended until further notice...The Flood Warning continues for
  the Chickasawhay At Leakesville
* From tomorrow late evening until further notice.
* At 9AM Sunday the stage was 16.1 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20 feet.
* Forecast to rise above flood stage by tomorrow late evening and continue to 
  rise near 22 feet by Thursday morning.
* At 22 feet...Flooding of lowlands continues and some roads in low lying 
  areas become cut off by high water.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
309 
WGUS84 KMOB 090048
FLSMOB
Flood Statement
National Weather Service Mobile, AL
748 PM CDT Sun Apr 8 2018
 

...The flood warning continues for the following rivers in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-100048-
/O.CON.KMOB.FL.W.0017.180410T0300Z-000000T0000Z/
/LEKM6.1.ER.180410T0300Z.180412T1200Z.000000T0000Z.NO/
748 PM CDT Sun Apr 8 2018

The Flood Warning continues for
  the Chickasawhay At Leakesville
* From tomorrow late evening until further notice.
* At 7 PM Sunday the stage was 18.1 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by tomorrow late evening and continue to 
  rise near 22.0 feet by Thursday morning.
* At 22.0 feet...Flooding of lowlands continues and some roads in low lying 
  areas become cut off by high water.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
389 
WGUS84 KMOB 091502
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1002 AM CDT Mon Apr 9 2018
 

...The flood warning continues for the following river in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-101501-
/O.EXT.KMOB.FL.W.0017.180409T1800Z-180414T0000Z/
/LEKM6.1.ER.180409T1800Z.180411T1200Z.180413T1800Z.NO/
1002 AM CDT Mon Apr 9 2018

...Flood Warning extended until Friday evening for
  the Chickasawhay At Leakesville
* From this afternoon until Friday evening.
* At 9 AM Monday the stage was 19.7 feet. 
* Minor flooding is forecast. 
* Flood stage is 20 feet.
* Forecast to rise above flood stage by this afternoon and continue to rise near
  22 feet by Wednesday morning. The river will fall below flood stage by Friday
  evening.
* At 20 feet...Flooding of lowlands will occur.
* At 22 feet...Flooding of lowlands continues and some roads in low lying 
  areas become cut off by high water.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
861 
WGUS84 KMOB 100300
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1000 PM CDT Mon Apr 9 2018
 

...The flood warning continues for the following rivers in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-110259-
/O.CON.KMOB.FL.W.0017.000000T0000Z-180414T0000Z/
/LEKM6.1.ER.180409T1822Z.180411T1200Z.180413T1800Z.NO/
1000 PM CDT Mon Apr 9 2018

The Flood Warning continues for
  the Chickasawhay At Leakesville
* until Friday evening.
* At 9 PM Monday the stage was 20.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20 feet.
* The river will continue rising to near 22 feet by Wednesday morning. The 
  river will fall below flood stage Friday early afternoon.
* At 22 feet...Flooding of lowlands continues and some roads in low lying 
  areas become cut off by high water.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
964 
WGUS84 KMOB 101448
FLSMOB
Flood Statement
National Weather Service Mobile, AL
948 AM CDT Tue Apr 10 2018
 

...The flood warning continues for the following river in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-111448-
/O.EXT.KMOB.FL.W.0017.000000T0000Z-180413T1800Z/
/LEKM6.1.ER.180409T1822Z.180411T1200Z.180413T1200Z.NO/
948 AM CDT Tue Apr 10 2018

...Flood Warning extended until Friday afternoon for
  the Chickasawhay At Leakesville
* until Friday afternoon.
* At 9 AM Tuesday the stage was 21 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20 feet.
* The river will continue rising to near 21.6 feet by tomorrow morning. The 
  river will fall below flood stage by Friday morning.
* At 20 feet...Flooding of lowlands will occur.
* At 22 feet...Flooding of lowlands continues and some roads in low lying 
  areas become cut off by high water.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
201 
WGUS84 KMOB 110441
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1141 PM CDT Tue Apr 10 2018
 

...The flood warning continues for the following rivers in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-120441-
/O.CON.KMOB.FL.W.0017.000000T0000Z-180413T1800Z/
/LEKM6.1.ER.180409T1822Z.180411T1200Z.180413T1200Z.NO/
1141 PM CDT Tue Apr 10 2018

The Flood Warning continues for
  the Chickasawhay At Leakesville
* until Friday afternoon.
* At 11 PM Tuesday the stage was 21.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20 feet.
* The river will continue rising to near 21.6 feet by tomorrow morning. The 
  river will fall below flood stage Friday morning.
* At 22 feet...Flooding of lowlands continues and some roads in low lying 
  areas become cut off by high water.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
108 
WGUS84 KMOB 111724
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1224 PM CDT Wed Apr 11 2018
 

...The flood warning continues for the following river in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-121723-
/O.EXT.KMOB.FL.W.0017.000000T0000Z-180413T0600Z/
/LEKM6.1.ER.180409T1822Z.180411T1100Z.180413T0000Z.NO/
1224 PM CDT Wed Apr 11 2018

...Flood Warning extended until late Thursday night for
  the Chickasawhay At Leakesville
* until late Thursday night.
* At 12 PM Wednesday the stage was 21.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20 feet.
* The river will continue to fall to below flood stage by tomorrow evening.
* At 20 feet...Flooding of lowlands will occur.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
526 
WGUS84 KMOB 120105
FLSMOB
Flood Statement
National Weather Service Mobile, AL
805 PM CDT Wed Apr 11 2018
 

...The flood warning continues for the following rivers in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-130104-
/O.CON.KMOB.FL.W.0017.000000T0000Z-180413T0600Z/
/LEKM6.1.ER.180409T1822Z.180411T1100Z.180413T0000Z.NO/
805 PM CDT Wed Apr 11 2018

The Flood Warning continues for
  the Chickasawhay At Leakesville
* until late Thursday night.
* At 7PM Wednesday the stage was 21 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20 feet.
* The river will continue rising to near 21 feet by after midnight tomorrow. 
  The river will fall below flood stage by tomorrow evening.
* At 22 feet...Flooding of lowlands continues and some roads in low lying 
  areas become cut off by high water.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
705 
WGUS84 KMOB 121433
FLSMOB
Flood Statement
National Weather Service Mobile, AL
933 AM CDT Thu Apr 12 2018
 

...The flood warning continues for the following river in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-122245-
/O.EXT.KMOB.FL.W.0017.000000T0000Z-180412T2245Z/
/LEKM6.1.ER.180409T1822Z.180411T1100Z.180412T1645Z.NO/
933 AM CDT Thu Apr 12 2018

...Flood Warning extended until this afternoon for
  the Chickasawhay At Leakesville
* until this afternoon.
* At 9 AM Thursday the stage was 20.2 feet. 
* Minor flooding is occurring.
* Flood stage is 20 feet.
* The river will continue to fall to below flood stage late this morning.
* At 20 feet...Flooding of lowlands will occur.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 7, 8:31 AM CDT, 36 minutes earlier.

Area forecast discussion, Apr 7, 8:31 AM CDT, 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
831 AM CDT Sat Apr 7 2018

.DISCUSSION...See updated information for land areas below.

&&

.UPDATE...Have updated to lower pops over interior areas while
high pops over the coastal counties trend lower through the early
afternoon as the bulk of the convection shifts east of the area.
Made other minor adjustments. /29

&&

.PREV DISCUSSION... /issued 645 AM CDT Sat Apr 7 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...MVFR to IFR cigs and visibilities through about
08.06z followed by MVFR to VFR cigs through 08.12z. lower cigs
and visibilties mostly in and around scattered to numerous showers
and thunderstorms moving through the area through mid to late
morning followed by mostly low stratus and light rain later in the
day possible lingering into the evening hours. Winds will be
southwest to west at 8 to 12 knots with slightly higher gusts
through mid morning today shifting mostly to the northwest to
north later today and overnight. Higher gusts to around 30 knots
will also be possible in some of the showers and thunderstorms.
32/ee

PREV DISCUSSION... /issued 506 AM CDT Sat Apr 7 2018/

NEAR TERM /Now Through Saturday night/...In the Near Term, a cold
pool that has set up over the northern two thirds of the forecast
area has shut off any chance of surface based severe weather. A
gust front is moving south of the office towards the coast, so any
surface base severe weather is expected to be near or south of
this gust front (read along and south of a line from Grand Bay, Al
to Opp, Al). With any instability well above the surface and
limited, hail is not expected, with lightning also limited. With
winds above the surface generally westerly in direction, any
isentropic upglide component adding to the rain will be
essentially non-existent. All in all, we feel the severe threat,
whether severe or flooding is generally over. Am not saying the
threat is totally over, with a strong cell or locally heavy rains
still possible. Just greatly reduced.

As the forecast heads into the first period of the forecast today,
a surface front (located between Jackson and Hattiesburg, Ms)
moves across the area beginning just before sunrise, south of the
coast early in the afternoon, then stalls over the central Gulf
tonight as shortwave energy passes through the base of an upper
trough over the eastern Conus. The rain generally moves south of
the coast this afternoon, with the western Florida Panhandle
seeing some rain hanging into the evening. With little to no
cross-isotherm flow above the surface, any isentropic component
adding to the rain coverage remains pretty much non- existent
through today. Am not expecting any SVRs, though a marine warning
is possible this morning, especially along the gust front. Colder
air overspreads the area behind the front, with norther parts of
the forecast area seeing the high for the day early in the day,
along the coast later. This creates a large gradient in the Max
temps today, ranging from upper 50s over northern most parts of
the area to low 70s along the coast. Tonight, cold air overspreads
the area, and with skies clearing, temps well below seasonable
are expected. Temps in the 30s return, with mid 30s possible over
northern-most parts of the forecast area.

A high risk of rip currents still exists today through tonight,
with long period swell the main driver.

/16

SHORT TERM /Sunday Through Monday night/...As the eastern upper
trough moves off, more shortwave energy streams east over the
Plains and Mississippi River. This energy works with the stalled
front, drawing it back north as a warm front to along the coast
before stalling again Monday. This brings another round of rain to
the area, with best chance of rain being closer to the coast. With
an extended period of shortwave energy passing over the area rain
is expected. Instability is limited to areas over the coast, and
non-existent on land, no thunderstorms are expected attm. Temps
moderate to around seasonal levels.

/16

LONG TERM /Tuesday Through Friday/...The shortwave energy and its
associated upper trough dug out in the SHORT TERM moves off and
an upper ridge moves east over the Plains to over the Mississippi
River Valley by Friday. With increased subsidence from the
approaching upper ridge, temps moderate to above seasonal levels
with nary a drop of rain in the forecast.

/16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late tonight for ALZ265-266.

FL...High Rip Current Risk through late tonight for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory from 4 PM this afternoon to noon CDT Sunday
     for GMZ631-632-650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 7, 5:38 AM CDT, 3 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
538 AM CDT Sat Apr 7 2018

ALZ265-266-FLZ202-204-206-081045-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
538 AM CDT Sat Apr 7 2018

...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

Showers and few thunderstorms are likely near the coast. A storm or
two may become strong to severe, with damaging winds the primary
threat. The threat will shift south of the coast this morning.
Ponding of water is also possible in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There a moderate risk of dangerous rip currents on area beaches
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-081045-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
538 AM CDT Sat Apr 7 2018

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

Showers and few thunderstorms are likely closer to the coast. A
storm or two may become strong to severe, with damaging winds the
primary threat. The threat will shift south of the coast this
morning. Ponding of water is also possible in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630-633>636-081045-
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
538 AM CDT Sat Apr 7 2018

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Showers and few thunderstorms are likely near the coast. A storm or
two may become strong to severe, with damaging winds the primary
threat. The threat will shift south of protected waters this
morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Moderate to strong offshore flow is expected again late Monday night
through Wednesday, creating hazardous conditions for small craft.

GMZ631-632-650-655-670-675-081045-
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
538 AM CDT Sat Apr 7 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON
CDT SUNDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Showers and a few thunderstorms are likely today along and south of
the coast. A storm or two may become strong to severe, bringing
strong and variable direction winds and hazardous conditions to
boaters.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Moderate to strong offshore flow is expected again late Monday night
through Wednesday, creating hazardous conditions for small craft.

In the hours before

Special weather statement, Apr 7, 3:24 AM CDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Mobile AL
324 AM CDT SAT APR 7 2018

ALZ261-263-MSZ079-070915-
Mobile Inland AL-Mobile Central AL-George MS-
324 AM CDT SAT APR 7 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MOBILE AND SOUTHEASTERN GEORGE COUNTIES UNTIL 415 AM
CDT...

At 324 AM CDT, the strong thunderstorms were located along a line
extending from 10 miles northeast of Lucedale to 10 miles northwest
of Wade, and moving east at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Chickasaw, Satsuma, Creola, Chunchula, Gulfcrest, Axis, Mount Vernon,
Semmes, Tanner Williams, I65 And I165, Mobile Regional Airport,
Wilmer, I65 And AL 158, Movico and I10 And I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
southeastern Mississippi.

LAT...LON 3064 8841 3074 8841 3074 8862 3088 8842
      3108 8843 3109 8792 3102 8794 3102 8793
      3109 8787 3088 8790 3088 8791 3090 8790
      3088 8798 3081 8793 3086 8790 3076 8792
      3075 8792 3076 8793 3057 8808
TIME...MOT...LOC 0824Z 272DEG 40KT 3103 8845 3072 8873
Special weather statement, Apr 7, 5:37 AM CDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
537 AM CDT SAT APR 7 2018

FLZ202>206-071115-
Okaloosa Inland FL-Okaloosa Coastal FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
537 AM CDT SAT APR 7 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...OKALOOSA...SOUTHEASTERN SANTA ROSA AND SOUTHEASTERN
ESCAMBIA COUNTIES UNTIL 615 AM CDT...

At 536 AM CDT, the strong thunderstorms were located along a line
extending from 11 miles west of Laurel Hill to near Pea Ridge, and
moving east at 50 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Pensacola, Ferry Pass, Brent, Wright, Crestview, Niceville, Eglin
AFB, Milton, Valparaiso, Bagdad, Ocean City, Lake Lorraine, Baker,
Shalimar, Laurel Hill, Pea Ridge, Roeville and Eglin Air Force Base.

LAT...LON 3042 8630 3042 8631 3041 8632 3047 8727
      3100 8670 3099 8639 3046 8639 3048 8633
      3047 8630 3048 8628 3044 8628
TIME...MOT...LOC 1036Z 276DEG 42KT 3100 8666 3060 8708
Special weather statement, Apr 7, 6:08 AM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
608 AM CDT SAT APR 7 2018

ALZ264-266-FLZ201-202-071145-
Baldwin Coastal AL-Baldwin Central AL-Escambia Inland FL-
Escambia Coastal FL-
608 AM CDT SAT APR 7 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BALDWIN AND CENTRAL ESCAMBIA COUNTIES UNTIL 645 AM
CDT...

At 607 AM CDT, the strong thunderstorm was located 7 miles northwest
of Lillian, or 12 miles northeast of Foley, moving east at 30 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Gonzalez,
Foley, Goulding, Robertsdale, Lillian, Myrtle Grove, Molino,
Summerdale and Elberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3034 8768 3052 8772 3075 8731 3073 8731
      3071 8727 3066 8727 3064 8725 3064 8724
      3063 8726 3063 8724 3061 8726 3058 8722
      3058 8721 3056 8721 3056 8720 3052 8719
      3043 8720
TIME...MOT...LOC 1107Z 253DEG 25KT 3050 8751
Special weather statement, Apr 7, 7:13 AM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Mobile AL
713 AM CDT SAT APR 7 2018

ALZ266-FLZ202-204-071300-
Baldwin Coastal AL-Santa Rosa Coastal FL-Escambia Coastal FL-
713 AM CDT SAT APR 7 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BALDWIN...SOUTH CENTRAL SANTA ROSA AND SOUTHEASTERN
ESCAMBIA COUNTIES UNTIL 800 AM CDT...

At 713 AM CDT, the strong thunderstorm was located over Orange Beach,
moving east at 45 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Pensacola, Warrington, Foley, Gulf Breeze, Orange Beach, Oriole
Beach, Perdido Beach and Pensacola Beach.

LAT...LON 3022 8769 3035 8771 3045 8698 3026 8696
      3022 8720
TIME...MOT...LOC 1213Z 265DEG 37KT 3028 8762

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 11:30 PM CDTAreal Flood AdvisoryMOBWayne3 hr
Apr 7, 12:43 AM CDTSpecial Weather StatementMOBWayne47 min
Apr 7, 1:06 AM CDTFlash Flood WarningMOBWayne4 hr
Apr 7, 2:06 AM CDTSpecial Weather StatementMOBGreene39 min
Apr 7, 2:39 AM CDTSpecial Weather StatementMOBGeorge, Stone66 min

Nearby

River Flood Warnings in Mississippi, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.